# SDR AUS20031090

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Engine: Lyc T5317A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 110109007
- Condition: Unserviceable
- Location: Turbine Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMPRESSOR SECTION CONTAINED COMPONENTS FROM AN ENGINE INVOLVED IN AN AIRCRAFT CRASH. ENGINE HAD BEEN ASSEMBLED FROM COMPONENTS FROM FIVE DIFFERENT ENGINES. NO HISTORY CARDS WERE SUPPLIED FOR THE COMPRESSOR MODULE BUT INVESTIGATION FOUND THAT THE MODULE WAS FROM AN ENGINE FITTED TO AN AIRCRAFT THAT HAD CRASHED.
